# SDR DALA13049123353

- Difficulty date: September 30, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 39,413 hours, 5,559 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR EXTERNAL LOWER AFT BETWEEN FR 69-68 FOUND WITH DENT LOCATION AS MARKED. BULK CARGO DOOR EXTERNAL LOWER AFT BETWEEN FR 69-68 FOUND WITH DENT. DENT DEPTH MEASURED 0.009", L-1.5"  W-0.75" AND FOUND WITHIN LIMIT IAW SRM 52-33-00,  DIA 102.  DVI CARRIED OUT IAW SRM 52-33-00, DIA 102.  HFEC INSPECTION CARRIED OUT IAW NTM REV 74 51-10-08 ON DENT AREA AND NO CRACK FOUND.  FIRST INSPECTION AFTER REPAIR EMBODIMENT AT 50,000 FC. SUBSEQUENT INSPECTION AT INTERVAL OF FC AND FH IS TO CONTACT.
